Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Off depo, had unprotected sex, tender swollen breasts, mood swings, light spotting, lard abdomen, negative pregnancy tests. What does this indicate?

Hi, I m really confused, I came off the depo around 2 months ago and had unprotected sex with my partner frequently for the first month. Now I have extremely tender swollen breasts, mood swings and about 3 weeks ago I experienced light spotting. My lower abdomen also feels quite hard. However I ve taken two pregnancy tests , one around 3 weeks ago and another a few days ago and both came out negative! Could I still be pregnant?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response

Welcome to HCM forum

Depo inj can cause delayed periods and irregular periods.

Breast tenderness can be due to depo shot

To be extra careful you should repeat pregnancy test after a week and if possible get an ultrasound done.

Best wishes
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor